# SDR DALA2025041502933

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909815) STRAPS DOES NOT COMPLY WITH DIMETIONS (0.160 -0.000/+.060) WITH LOWER SKIN BTW WSTA 698 TO WSTA 415 AND SEVERAL DRILL HOLES ON RADIUS AREA ON STRINGER L-8 (FWD FACE) AT LH WING FUEL TANK INSIDE AREA. LH WING SPLIT SCIMITAR STRAPS STRINGER L-8, WSTA 698 TO WSTA 415 WERE REPAIRED PER ER/A 625438-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 625438-14 REV.0 TO REV 3.
